MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE
Catalog Number 305617
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the customer that during the characterization, it traced back to a material, a particle was consistent with polysome and butadiene.They used in total 80 syringes (8 packs of 10), they only discovered it in 2 of them but don't know the lot number of the specific ones with that particle.Verbatim: complaint via phone.Case description: the syringe was used for a reconstitution, a procedure they perform.During the characterization, it traced back to a material, a particle was consistent with polysome and butadiene.They used in total 80 syringes (8 packs of 10), they only discovered it in 2 of them but don't know the lot number of the specific ones with that particle.The customer called to know what's the composition of the syringe and was transferred to med info, where they reached the engineering team and are gonna contact her with the information.Additional information received on 5-jun-2026: 1.Can you please provide an exact date of event in format dd-mmm-yyyy? the particulate was characterized (ftir) and reported on (b)(6) 2026 as consistent with polystyrene possibly with a small amount of butadiene.2.Can you share any physical sample or photo if available for investigation? 3.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Because lyophilized cakes can obscure visible particulate matter, there is a risk that particulates may not be detected during routine 100% inspection.If a unit containing particulate matter were administered to a patient, this could result in exposure to extraneous material and present a potential safety risk.In addition, if the batch is rejected or discarded due to confirmed particulate findings not attributable to the reconstitution process, this could adversely affect product availability and may negatively impact the ability to support patient treatment needs in a timely manner.".

Brand Name
LUER-LOK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25535312
Report Number9610847-2026-00251
Device Sequence Number9359019
Product Code FMF
UDI-Device Identifier00382903056170
UDI-Public(01)00382903056170
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305617
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer06/20/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown